# SDR HEEA084482

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,733 hours
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Part serial: 83100285
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TARSYN COMPASS FLAG WON'T PULL UNTIL 10 MINUTES AFTER INVERTERS PUT ON. TO BE SENT TO VENDOR FOR REPAIR.
